# SDR 08FDEA02139

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO DOOR INTERIOR INTERCOSTAL JUST FWD OF THE UNLOCK ACTUATOR IS CORRODED.  REMOVED THE INTERCOSTAL AND CRACKED BRACKET PER MD-10 SRM 51-35-01; VOL II.  REMOVED THE DAMAGE FROM THE INTERCOSTAL.  ORIGINAL MATERIAL 0.040;  MATERIAL REMOVED .005;  REMAINING MATERIAL .035.  FOUND TO BE WITHIN LIMITS PER MD-10 SRM 57-00-01; PG 5; VOL I.  VERIFIED CRACKED BRACKET TO BE OUT OF LIMITS PER MD-10 SRM 52-00-01; FIG 2; VOL I.  MATERIAL ID 7075-T6,  .050 FOR THE BRACKET PER DAC DWG ADA3791; REV M.  FABBED A NEW BRACKET PER DAC DWG ADA3791; REV M.  ALODINED AND PRIMED THE INTERCOSTAL AND NEW BRACKET PER MD-10 SRM 51-21-01; VOL II.  INSTALLED BRACKET.
